On certain classes of power-bounded operators in Hilbert space : Dedicated to P. R. Halmos on his 50th birthday

Szőkefalvi-Nagy Béla and Foiaş Ciprian: On certain classes of power-bounded operators in Hilbert space : Dedicated to P. R. Halmos on his 50th birthday. In: Acta scientiarum mathematicarum, (27) 1-2. pp. 17-25. (1966)

[thumbnail of math_027_fasc_001_002_017-025.pdf]
Preview
Cikk, tanulmány, mű
math_027_fasc_001_002_017-025.pdf

Download (834kB) | Preview
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1966
Volume: 27
Number: 1-2
ISSN: 0001-6969
Page Range: pp. 17-25
Language: English
Official URL: http://www.acta.hu
Related URLs: http://acta.bibl.u-szeged.hu/38592/
Uncontrolled Keywords: Hilbert David, Halmos Paul Richard, Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr.: 25. p.
Date Deposited: 2016. Oct. 15. 14:13
Last Modified: 2021. Apr. 09. 15:47
URI: http://acta.bibl.u-szeged.hu/id/eprint/14092

Actions (login required)

View Item View Item